MAUDE Adverse Event Report: COVIDIEN DOBBHOFF 10FR;43IN W/STYLET EN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN DOBBHOFF 10FR;43IN W/STYLET EN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884711006E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial reporter stated that this issue has happened more than once but was not able to quantify how many times.An incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reports the enfit connection on dobbhoffs is breaking off.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Physical samples were not received for evaluation, but four photos were provided.Using the digital images, the reported condition could not be confirmed.Physical samples are required to evaluate the reported condition.A root cause could not be determined as the reported issue couldn¿t not be confirmed.If samples are returned at a later date, the investigation will be updated accordingly.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for qa tracking and trending purposes.
 
Additional Manufacturer Narrative
H 3 evaluation summary: the device history record (dhr) file was reviewed indicating that product was released meeting all quality standard requirements.A sample without original packaging or lot number was received for evaluation.After performing a visual inspection per procedure, the connector was observed to be detached.The reported condition was confirmed.By reviewing the process, a root cause could not be determined.Changes are being made to support the validation of the solvent dispenser for the assembly of the y port.This change will improve the manufacturing process for a better handling of the solvent.This complaint will be used for tracking and trending purposes.

Brand Name
DOBBHOFF 10FR;43IN W/STYLET EN
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key8612745
Report Number9612030-2019-02177
Device Sequence Number16774965
Product Code KNT
UDI-Device Identifier10884521582903
UDI-Public10884521582903
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884711006E
Device Catalogue Number8884711006E
Device Lot Number1809389864
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/09/2019
Supplement Date Received by Manufacturer05/09/2019
05/09/2019
Initial Report FDA Received Date05/15/2019
Supplement Report FDA Received Date09/20/2019
03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1